# SDR SWAA2024120974422

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 25,223 hours, 12,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST SECTION OF LEFT SIDE LUMINESCENT FLOOR STRIP STICKING UP SLIGHTLY<[01] REMOVED; TAPED AND REINSTALLED LUMINESCENT STRIP PER AMM 33-51-15
